Description
Highlights:
- Size: 4 ct
- Contains acetaminophen, aspirin and caffeine
- Multi-dose pack
- Number in Package: 4 pk
- Fast-acting formula that delivers powerful relief from headache symptoms.
- Also Reduces Fever and relives Headache A Cold Arthritis Muscular Aches Toothache Premenstrual & Menstrual Cramps
- Active Ingredients: Acetaminophen 250 mg, Asprin 250mg, Caffeine 65mg
Specs
MFR:
97102-D
SKU:
43136034
UPC:
366715971029
Brand:
Excedrin
Length:
3
Width:
3
Height:
5
Weight:
1.0 lb